# SDR DXTA200702354

- Difficulty date: July 20, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Aircraft time: 6,134 hours, 4,777 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: MP50B1
- Part serial: 2233
- Condition: Inoperative
- Location: Hyd Pump
- Part time: 6,134 hours, 4,777 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND 2 MINUTES INTO OUR TAXI THE "LOW BRK PRESS" AND "ANTI SKID" CAUTION LIGHT ILLUMINATED. 45 SECONDS LATER BRAKES FAILED AND WE ACTUATED THE EMERGENCY BRAKE SYSTEM. R&R ANTI-SKID HYDRAULIC PUMP MOTOR IAW CE560XL MM 32-42-00. OPS CHECK GOOD. R&R'D MOTOR POWER RELAY IAW CE560XL MM 32-42-00. OPS CHECK GOOD. BLED ANTI SKID BRAKE SYSTEM IAW CE560XL MM 32-42-00. OPS CHECK GOOD
